MathSciNet Relay Station
MathSciNet bibliographic data
MR876463 (88e:42016c) 42A45 (42B15)
Muckenhoupt, Benjamin Necessity conditions for $L\sp p$ multipliers with power weights. Trans. Amer. Math. Soc. 300 (1987), no. 2, 503–520.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement